RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Acta Crystallogr. Sect. A, 2018, Volume 74, Issue 6, Pages 616–629 (Mi aca1)  

On the origin of crystallinity: on a lower bound for the regularity radius of Delone sets

I. A. Baburina, M. Bouniaevb, N. Dolbilinc, N. Yu. Erokhovetsd, A. Garberb, S. V. Krivovichevef, E. Schulteg

a Theoretische Chemie, Technische Universität Dresden, Dresden, 01062, Germany
b School of Mathematical and Statistical Sciences, University of Texas, Rio Grande Valley, Brownsville, TX 78520, United States
c cSteklov Mathematical Institute, Moscow, 117966, Russian Federation
d Lomonosov Moscow State University, Moscow, 119991, Russian Federation
e Kola Science Centre of the Russian Academy of Sciences, Apatity, 184209, Russian Federation
f Department of Crystallography, Saint Petersburg State University, Saint Petersburg, 199155, Russian Federation
g Department of Mathematics, Northeastern University, Boston, MA 02115, United States

Funding Agency Grant Number
Contest «Young Russian Mathematics»
Simons Foundation 420718
Ministry of Education and Science of the Russian Federation NSh-3079.2018.5
The work of Nikolay Erokhovets was supported in part by the Young Russian Mathematics award. The work of Egon Schulte was partially supported by Simons Foundation award No. 420718. Sergey Krivovichev was supported in this work by the President of the Russian Federation grant for leading scientific schools (grant NSh-3079.2018.5).


DOI: https://doi.org/10.1107/S2053273318012135


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/aca1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019